MAUDE Adverse Event Report: ARTHREX, INC. 130° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 130° RADIOLUCENT TARGETING ARM; ORTHOPEDIC MANUAL SURG INSTR
Model Number 130° RADIOLUCENT TARGETING ARM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an 0826-000 impactor pad had the threads damaged the 1268-100 130° radiolucent targeting arm.There was no patient effect.This was discovered during a hip fracture procedure on (b)(6)2025, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is confirmed.Visual inspection noted that the threads of the 130° radiolucent targeting arm had stripped.Functional testing was performed, and it was found that the green button got stuck when it was pressed and did not work as required.The most likely cause of the reported failure can be attributed to user error due to misaligned insertion and/or excessive force being used during insertion of the mating part.-the complaint was confirmed.-refer to investigation photos.

Brand Name
130° RADIOLUCENT TARGETING ARM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21746355
Report Number1220246-2025-01164
Device Sequence Number3862163
Product Code HSB
UDI-Device Identifier00848665028645
UDI-Public(01)00848665028645(11)221208(10)220993
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130° RADIOLUCENT TARGETING ARM
Device Catalogue Number1268-100
Device Lot Number220993
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown